# SDR 2017FA0000064

- Difficulty date: February 16, 2017
- Submitted: February 16, 2017
- Operation: General aviation
- Engine: Lyc IO360L2A
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 149NLEC
- Part serial: FNE510942
- Condition: Separated
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER MOTOR BODY HAD SEPARATED IN TWO SECTIONS. ONE OF TWO BOLTS HOLDING TWO SECTIONS HAD DEPARTED/MISSING. ONE BOLT IS HOLDING THE MOTOR IN ONE PIECE. THIS IS SECOND TIME I AM SEEING THIS TYPE OF FAILURE WITH THIS MODEL STARTER MOTOR IN ABOUT A MONTH.
